CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST 2009, 25(3) 275-280 DOI:      ISSN: 1001-4268 CN: 31-1256

Current Issue | Archive | Search                                                            [Print]   [Close]
ѧ������
Information and Service
This Article
Supporting info
PDF(231KB)
[HTML]
Reference
Service and feedback
Email this article to a colleague
Add to Bookshelf
Add to Citation Manager
Cite This Article
Email Alert
Keywords
Varying-coefficient
ARCH
strong law of large numbers.
Authors
Zhang Zhiqiang
Feng Jingyan
PubMed
Article by
Article by

Strong Law of Large Numbers of Absolute Value Sequences from Varying-Coefficient ARCH Models

Zhang Zhiqiang,Feng Jingyan

Department of Mathematics, Shanxi Datong University

Abstract��

In this paper we introduce a varying-coefficient ARCH model in which the model coefficient is a function of time variable $t$. It is consistent with the fact that the coefficients are different in different time intervals in modeling, so this kind
of model is more reasonable. We believe that the varying-coefficient ARCH model has several potential advantages for practical uses, it is more flexible. Here we discuss the strong law of large numbers of absolute value sequences from varying-coefficient ARCH models.

Keywords�� Varying-coefficient   ARCH   strong law of large numbers.  
Received 1900-01-01 Revised 1900-01-01 Online:  
DOI:
Fund:
Corresponding Authors: Zhang Zhiqiang
Email:
About author:

References��
Similar articles
1��Lu Yiqiang,Li Zhilin.Wavelet Estimation in Varying-Coefficient Models[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2009,25(4): 421-432
2��Lu Yiqiang:Xu Wangli.Inference in Varying-Coefficient Mixed Models\\by Using Smoothing Spline[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2009,25(5): 531-543
3��Meng Jiafu,Zhang Riquan,Lv Shiqin.Estimation of Semivarying-Coefficient Models with the
Correlated Random Errors[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2010,26(5): 477-484
4��Zhang Yu, Xia Chuanxiao, Zeng Linrui.B-Spline Estimation for Varying-Coefficient Single-Index Model[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2013,29(4): 433-442
5��Chen Yuping, Bai Yang.Correlation Structure Selection for Longitudinal Data Based on Varying-Coefficient Model[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2014,30(2): 181-194

Copyright by CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST